Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 110, NWS State College, PA

July 15, 2012Sullivan County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 15, 2012, 4:14 PM EDT for Sullivan County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2012, 4:14 PM EDT (20:14 UTC)
Expired
Jul 15, 2012, 5:00 PM EDT
In force
46 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Sullivan County, PA

The radar

The Binghamton radar (KBGM), 95 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1061 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WUUS51 KCTP 152014
SVRCTP
PAC113-152100-
/O.NEW.KCTP.SV.W.0110.120715T2014Z-120715T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR EAGLES MERE...MOVING EAST
  AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  RICKETTS GLEN STATE PARK...

THIS WILL IMPACT ROUTE 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4132 7630 4133 7664 4134 7665 4151 7666
      4154 7622 4154 7621
TIME...MOT...LOC 2014Z 267DEG 22KT 4142 7653

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:53 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 15, 3:53 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 PM EDT SUN JUL 15 2012

.SYNOPSIS...
AN APPROACHING FRONT WILL TRIGGER SHOWERS AND THUNDERSTORMS
THROUGH THIS EVENING...FOLLOWED BY DRIER AIR FILTERING BACK
ACROSS THE REGION TONIGHT INTO MONDAY. VERY WARM AIR WILL SURGE
INTO PENNSYLVANIA THROUGH MID-WEEK BEFORE A COLD FRONT BRINGS
SLIGHTLY COOLER AND DRIER AIR AGAIN BY LATER WEDNESDAY INTO
THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
RADAR SHOWS AN AREA OF STORMS MOVING THRU THE NORTHERN
MOUNTAINS...WITH ACTIVITY ALSO BREAKING OUT OVER THE LAURELS AND
LOWER SUSQ.

MESO ANAL SHOWS THE AXIS OF HIGH PWATS APPROACHING FROM THE WEST
WITH SLOWLY BUT STEADILY ERODING STABILITY. SHEAR IS MARGINAL AT
BEST AS ARE THE LOW LEVEL LAPSE RATES...BUT WITH HEIGHTS ALOFT
FALLING...LARGE SCALE UPLIFT WILL CONTINUE THE DEVELOPMENT OF THE
SHOWERS AND STORMS INTO THE FCST AREA BY OR SHORTLY AFTER MID DAY.

FCST SOUNDINGS CHARACTERIZED BY DEEP MOISTURE AND LONG SKINNY
CAPES. THIS SUGGESTS A LOW THREAT FOR SEVERE STORMS...WITH LOCALLY
HEAVY RAINFALL LIKELY THE PRIMARY HAZARD - ALTHOUGH A FEW STRONGER
WIND GUSTS CANNOT BE RULED OUT GIVEN MODERATE MID-LEVEL FLOW THAT
WILL OVERSPREAD THE REGION AS THE DAY PROGRESSES.

QPF SHOULD AVG BTWN 0.25-0.50" WITH LOCALLY HIGHER AMTS BTWN 1-2
INCHES POSSIBLE. SPC HAS HIGHLIGHTED THE AREA IN SEE TEXT FOR THE
D1 CATEGORICAL OUTLOOK. THE BEST DEEP LAYER MOISTURE AND
LINGERING CONVECTION WILL SHIFT S/E OF THE AREA TONIGHT...AS
PASSAGE OF WEAK SFC TROUGH SHIFTS WINDS TO THE W/NW.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE BROAD TROF AXIS WILL BE SLIDING OFF THE NE U.S. COAST DURING
THE DAY MONDAY...FOLLOWED BY STEADILY RISING HEIGHTS AND NW FLOW
ALOFT.

VERY WARM AIR MOVING INTO THE REGION ALOFT WILL COMBINE WITH
DRYING IN THE LOW LEVELS AND WORK HARD TO PUT A CAP ON CONVECTION
MONDAY. SREF POPS SEEM TOO HIGH AND MOS POPS SEEM TOO LOW. WILL
KEEP THE VERY LOW CHANCES WE HAVE IN THE FCST NOW...BUT LEAN TWD A
DRIER AFTERNOON AS MID LEVELS CONTINUE TO WARM AS THE DAY
PROGRESSES.

OVERALL SKY CONDITIONS SHOULD VARY BETWEEN PARTLY AND MOSTLY
SUNNY.

MAX TEMPS WILL RANGE FROM THE LOWER AND MID 80S ACROSS THE HIGHER
TERRAIN OF THE NORTH AND WEST...TO THE LOWER 90S THROUGHOUT THE
LOWER SUSQUEHANNA RIVER VALLEY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
UPPER TROFFING IS FORECAST BY MEDIUM RANGE GUIDANCE TO DEVELOP
OVER EASTERN CANADA THROUGH MIDWEEK THEN BEGIN LIFTING OUT OVER THE
WEEKEND. THIS TROF WILL SERVE TO SUPPRESS THE NORTHERN FRINGE OF
THE SUBTROPICAL RIDGE/BERMUDA HIGH THAT HAS BEEN DOMINATING THE
EASTERN SEABOARD.

SHORTWAVE ENERGY WITHIN THE TROF WILL SUPPORT THE PASSAGE A COLD
FRONT AROUND WEDNESDAY BRINGING THE HIGHEST CHANCE OF
SHOWERS/TSTMS FOR THIS PD. COOLER AND DRIER AIR IS STILL EXPECTED
BEHIND THE FRONT...WITH SLIGHTLY BELOW NORMAL TEMPS PROGGED FOR
NEXT WEEKEND. AHEAD OF THE FRONT YET MORE HOT AND DRY WEATHER IS
INSTORE FOR CENTRAL PA.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
APPROACHING TROUGH TRIGGERING SCT TO NMRS SHOWERS/TSTMS THIS AFTN
INTO THIS EVE. LOCALLY HEAVY RAIN EXPECTED...WITH REDUCED VSBYS
DOWN TO A MILE OR LESS IN SOME STORMS. ISOLATED STRONG WIND GUSTS
POSSIBLE AS WELL.

REDUCED VSBYS IN PATCHY FOG POSSIBLE OVERNIGHT...AND SOME LOW
CLOUDINESS MAY FORM ACROSS THE WESTERN HIGHLANDS /JST AND BFD/ AS
FLOW BECOMES LIGHT WESTERLY AND UPSLOPE.

MONDAY WILL GENERALLY BE VFR AFTER ANY MORNING FOG AND LOW CLOUDS
BURN OFF. AN ISOLATED AFTN SHRA/TSRA IS POSSIBLE.

THE NEXT CHANCE FOR SIGNIFICANT WX WILL COME LATE WEDNESDAY...AS
AN APPROACHING COLD FRONT TRIGGERS SCT SHRA/TSRA.

OUTLOOK...

MON...GENERALLY VFR. ISOLD DIURNAL SHRA/TSRA PSBL.
TUE...VFR.
WED...SCT TSTM IMPACTS LKLY ASSOCD WITH COLD FROPA.
THU-FRI...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LAMBERT/GARTNER
AVIATION...EVANEGO
Hazardous weather outlook, Jul 15, 4:46 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 AM EDT SUN JUL 15 2012

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-058-160900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
446 AM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND STRONG WIND GUSTS
THIS AFTERNOON AND EVENING. THE HEAVY RAIN MAY RESULT IN LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056-057-059-063>066-160900-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
446 AM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND STRONG WIND GUSTS
THIS AFTERNOON AND EVENING. THE HEAVY RAIN MAY RESULT IN LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES WILL APPROACH 100 DEGREES DURING THE AFTERNOON
FROM MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MS

In the hours before

Special weather statement, Jul 15, 2:39 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
239 PM EDT SUN JUL 15 2012

PAZ010>012-017-018-041-045-151945-
CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
239 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...NORTH CENTRAL
CENTRE...NORTHEASTERN CLEARFIELD...SOUTHEASTERN CAMERON...
SOUTHEASTERN ELK AND WEST CENTRAL LYCOMING COUNTIES...

AT 234 PM EDT...A STRONG THUNDERSTORM WAS NEAR MEDIX RUN...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT HICKS
RUN...DRIFTWOOD...KEATING...WESTPORT...HYNER AND GLEN UNION.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
120.

LAT...LON 4144 7741 4109 7743 4120 7847 4138 7847

FORECASTER: RHG
Local storm report, Jul 15, 2:50 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT SUN JUL 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     6 WNW CHAMBERSBURG      39.97N  77.76W
07/15/2012                   FRANKLIN           PA   911 CALL CENTER

            TREES DOWN IN HAMILTON TWP.

&&

EVENT NUMBER CTP1200239

EVANEGO
Special weather statement, Jul 15, 3:11 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT SUN JUL 15 2012

PAZ057-059-063-065-066-152015-
CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
311 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YORK...
NORTHEASTERN CUMBERLAND...NORTHWESTERN LANCASTER...SOUTHERN DAUPHIN
AND WESTERN LEBANON COUNTIES...

AT 307 PM EDT...A STRONG THUNDERSTORM WAS NEAR VALLEY GREEN...MOVING
NORTHEAST AT 10 MPH.

THIS STORM WILL PRODUCE PENNY SIZE HAIL. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL AFFECT YORK HAVEN...MIDDLETOWN...RUTHERFORD
HEIGHTS...BAINBRIDGE...AND COLONIAL PARK...CLIFTON...HUMMELSTOWN...
SKYLINE VIEW...ELIZABETHTOWN AND RHEEMS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 239 AND 271...I-78 BETWEEN
MILE MARKERS 0 AND 2...I-81 BETWEEN MILE MARKERS 67 AND 90...I-83
BETWEEN MILE MARKERS 28 AND 50...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 322...ROUTE 322/22...ROUTE
422.

LAT...LON 4046 7649 4016 7631 4006 7683 4027 7698

FORECASTER: RHG
Special weather statement, Jul 15, 3:21 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT SUN JUL 15 2012

PAZ010>012-017-018-024-152030-
CAMBRIA PA-CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-
321 PM EDT SUN JUL 15 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...
NORTHEASTERN CAMBRIA...NORTHWESTERN CENTRE...SOUTH CENTRAL CAMERON...
SOUTHEASTERN ELK AND WEST CENTRAL CLINTON COUNTIES...

AT 316 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BRANDY CAMP TO REYNOLDSVILLE TO DAYTON...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT FORCE...TREASURE
LAKE...PENFIELD...AND DUBOIS...MEDIX RUN...BENEZETTE...TROUTVILLE...
AND ROCKTON...S.B. ELLIOT STATE PARK AND MAHAFFEY.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 153.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255...STATE ROAD 350.

LAT...LON 4072 7881 4113 7881 4120 7878 4121 7873
      4121 7872 4128 7878 4142 7857 4109 7768
      4074 7824 4073 7836 4072 7835 4065 7840
      4065 7844 4063 7844 4057 7854 4068 7883

FORECASTER: RHG
Special weather statement, Jul 15, 3:52 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT SUN JUL 15 2012

PAZ012-018-019-041-042-045-046-049-051>053-152045-
COLUMBIA PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-
352 PM EDT SUN JUL 15 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LYCOMING...NORTHEASTERN
CENTRE...NORTHERN UNION...NORTHWESTERN COLUMBIA...NORTHWESTERN
MONTOUR...NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN CLINTON AND
SULLIVAN COUNTIES...

AT 349 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
DURELL TO LOYALSOCKVILLE TO 6 MILES NORTHWEST OF BALD EAGLE STATE
PARK...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT LOYALSOCKVILLE...BALD EAGLE STATE PARK...HOWARD...ZION...
REBERSBURG AND MCCALL DAM STATE PARK.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 161 AND 214...I-180 BETWEEN MILE MARKERS 1
AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 15...ROUTE 220...ALTERNATE ROUTE 220...STATE ROAD 26...
STATE ROAD 45...STATE ROAD 118...STATE ROAD 120.

LAT...LON 4126 7631 4110 7656 4081 7753 4112 7798
      4141 7701 4159 7672 4154 7621

FORECASTER: RHG
Local storm report, Jul 15, 3:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
356 PM EDT SUN JUL 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     5 NE CHAMBERSBURG       39.98N  77.59W
07/15/2012                   FRANKLIN           PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN AT INTERSECTION OF GREEN
            VILLAGE ROAD AND CUMBERLAND HIGHWAY

&&

EVENT NUMBER CTP1200240

LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:41 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Jul 15, 12:08 PM EDTSpecial Weather StatementCTPMcKean37 min
Jul 15, 12:58 PM EDTSpecial Weather StatementCTPBedford, Fulton, Somerset62 min
Jul 15, 1:00 PM EDTSpecial Weather StatementCTPMcKean60 min
Jul 15, 1:48 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, Fulton57 min
Jul 15, 2:39 PM EDTSpecial Weather StatementCTPClinton66 min
Jul 15, 2:44 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin61 min
Jul 15, 3:11 PM EDTSpecial Weather StatementCTPLebanon64 min
Jul 15, 3:21 PM EDTSpecial Weather StatementCTPClearfield69 min
Jul 15, 3:52 PM EDTSpecial Weather StatementCTPLycoming, Sullivan, Union53 min
Jul 15, 4:21 PM EDTSpecial Weather StatementCTPFranklin54 min
Jul 15, 4:26 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Juniata, Mifflin, Perry, Snyder49 min
Jul 15, 4:47 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Schuylkill, Union58 min
Jul 15, 4:51 PM EDTSpecial Weather StatementCTPSullivan39 min
Jul 15, 5:40 PM EDTSpecial Weather StatementCTPColumbia, Northumberland, Schuylkill, Snyder35 min
Jul 15, 5:48 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Snyder57 min
Jul 15, 5:56 PM EDTSpecial Weather StatementCTPFranklin, Fulton64 min
Jul 15, 6:48 PM EDTSpecial Weather StatementCTPLebanon27 min
Jul 15, 7:17 PM EDTSpecial Weather StatementCTPDauphin, Lebanon, Perry43 min
Jul 15, 7:42 PM EDTSpecial Weather StatementCTPAdams, Cumberland, York63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.